A theoretical analysis of the formation of glacial flutes

Morris, E. M. and Morland, Leslie (1976) A theoretical analysis of the formation of glacial flutes. Journal of Glaciology, 17 (76). pp. 311-323. ISSN 0022-1430

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:14
Last Modified: 19 Jun 2020 23:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/52939
DOI:

Actions (login required)

View Item View Item